# SDR FDEA201701250246

- Difficulty date: January 25, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 71,269 hours, 23,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SELECT PACK 2 ON & SMOKE COME IN THE COCKPIT.  REMOVED AND REPLACED THE COALESCER BAG IAW 21-54-05-2.  RAN ALL THREE PACKS WITH APU AS WELL AS NR 2 ENGINE.  NO SMOKE IN COCKPIT NOTED.  OPS CHECKED GOOD IAW AMM 21-00-00-0.
